Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 338, NWS Atlanta, GA

June 18, 20094 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2009, 2:31 AM EDT for 4 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2009, 2:31 AM EDT (06:31 UTC)
Expired
Jun 18, 2009, 3:15 AM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:39 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2353 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2353 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 180631
SVRFFC
GAC009-167-303-319-180715-
/O.NEW.KFFC.SV.W.0338.090618T0631Z-090618T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 AM EDT THU JUN 18 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BALDWIN COUNTY IN CENTRAL GEORGIA
  WILKINSON COUNTY IN CENTRAL GEORGIA
  NORTHWESTERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA
  SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 315 AM EDT

* AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
  MILES WEST OF MILLEDGEVILLE TO 7 MILES NORTHEAST OF MCINTYRE TO 7
  MILES SOUTHEAST OF OCONEE...MOVING SOUTH AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TOOMSBORO...IRWINTON...IVEY AND GORDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EDT
THURSDAY MORNING FOR GEORGIA.

&&

LAT...LON 3266 8280 3268 8279 3271 8286 3271 8296
      3260 8319 3268 8328 3289 8341 3292 8336
      3318 8343 3317 8332 3302 8314 3285 8277
      3265 8276
TIME...MOT...LOC 0631Z 359DEG 21KT 3311 8336 3293 8314
          3280 8286

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:17 AM EDT, 14 minutes earlier.

Area forecast discussion, Jun 18, 2:17 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 AM EDT THU JUN 18 2009

.SHORT TERM /TODAY THROUGH SATURDAY/...
ALL MODELS IN AGREEMENT OF BUILDING THE RIDGE OVER THE CWA THROUGH
FRIDAY. THE H5 RIDGE OVER THE LOWER MISSISSIPPI VALLEY HOLDS PRETTY
STATIONARY TODAY WITH HEIGHTS NOT CHANGING MUCH OVER THE CWA THROUGH
00Z FRI...THEN THE RIDGE BUILDS INTO THE CWA THURSDAY NIGHT AND
FRIDAY WITH THE H5 TEMPS INCREASING TO NEAR -4C AND H7 TEMPS NEARING
+12C. THIS SHOULD BE ENOUGH TO CUT OFF ANY CHANCE OF PRECIP ON
FRIDAY. HOWEVER FOR TODAY NOT MUCH CHANGE FROM YESTERDAY AND WHILE
THERE WAS VERY LITTLE IN CONVECTION DURING THE DAY...FEEL THE
OUTFLOW BOUNDARIES LEFT OVER FROM THE CURRENT CONVECTION WILL BE THE
ONLY DIFFERENCE AND POSSIBLY ENOUGH TO SET OFF TSTORMS IN THE
AFTERNOON AND WILL INCREASE POPS TO NEAR 20 PERCENT FOR THIS
AFTERNOON. THE RIDGE FLATTENS A BIT ON SATURDAY WITH H5/H7 TEMPS
COOLING JUST SLIGHTLY. THIS COULD BE ENOUGH TO ALLOW ISOLATED
TSTORMS TO DEVELOP IN THE LATE AFTERNOON...MAINLY ACROSS THE
MOUNTAINS DUE TO DIFFERENTIAL HEATING.

TEMPS...LOW/MID LEVEL THICKNESSES INCREASE SLIGHTLY TODAY AND AGAIN
ON FRIDAY BUT SLIGHTLY LOWER ON SATURDAY. LOCAL BIAS TABLES INDICATE
MODEL GUIDANCE AT MOST LOCATIONS OVER THE PAST 5 AND 10 DAYS HAVE
BEEN RUNNING 2 TO 7 DEGREES TOO WARM FOR DAYTIME HIGHS. BASED ON
THIS WILL UNDERCUT MAX TEMPS TODAY AND FRIDAY TO FALL MORE IN LINE
WITH THICKNESS TRENDS.

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
H5 RIDGE BUILDS BACK WESTWARD PUTTING GEORGIA IN A NORTH FLOW WITH
WEAK SHORT WAVES RIDING DOWN THE FRONT SIDE OF THE RIDGE. THIS WILL
KEEP A CHANCE OF SHOWERS AND TSTORMS...MAINLY AFTERNOON AND
EVENING...IN THE FORECAST THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  72  98  73  98 /  20  20   0   5   5
ATLANTA         92  74  95  75  95 /  20  20   0   5   5
BLAIRSVILLE     89  66  92  69  92 /  20  20   5   5  20
CARTERSVILLE    93  69  95  70  95 /  20  20   5   5   5
COLUMBUS        96  75  99  77  99 /  10  10   0   5   5
GAINESVILLE     91  72  96  73  96 /  20  20   5   5  10
MACON           96  73  99  75  99 /  20  20   0  10   5
ROME            94  70  96  72  96 /  20  20  10   5  10
PEACHTREE CITY  93  70  96  71  96 /  20  20   0   5   5
VIDALIA         96  75  99  77  99 /  30  20   0  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 7 AM EDT THIS MORNING FOR THE
FOLLOWING ZONES: BALDWIN...BARTOW...BIBB...BLECKLEY...BUTTS...
CATOOSA...CHATTOOGA...CHEROKEE...CLAYTON...COBB...CRAWFORD...
DADE...DEKALB...DODGE...DOUGLAS...EMANUEL...FAYETTE...FLOYD...
GLASCOCK...GORDON...HANCOCK...HENRY...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MONROE...
MONTGOMERY...MURRAY...NORTH FULTON...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SOUTH
FULTON...SPALDING...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALKER...WASHINGTON...WHEELER...WHITFIELD...WILCOX...
WILKINSON.

SEVERE THUNDERSTORM WATCH UNTIL 3 AM EDT EARLY THIS MORNING FOR
THE FOLLOWING ZONES: BANKS...BARROW...CLARKE...DAWSON...
FORSYTH...GREENE...GWINNETT...HALL...JACKSON...MADISON...
MORGAN...NEWTON...OCONEE...OGLETHORPE...TALIAFERRO...WALTON...
WARREN...WILKES.

&&

17
Hazardous weather outlook, Jun 18, 12:30 AM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1230 AM EDT THU JUN 18 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1230 AM EDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...WEDNESDAY NIGHT
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH
CENTRAL...NORTHEAST...AND EAST CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A STRONG RIDGE OF HIGH PRESSURE ALOFT ACROSS THE MID-SOUTH WILL
BUILD SLOWLY EAST THROUGH FRIDAY. A VERY WEAK BACKDOOR COLD FRONT
WAS LOCATED NEAR THE SOUTH CAROLINA...GEORGIA BORDER. A SERIES OF
UPPER DISTURBANCES WILL CONTINUE TO RIDE AROUND THE TOP OF THE UPPER
RIDGE FROM CENTRAL TENNESSEE TOWARD NORTHEAST GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS TONIGHT WILL BE EXCESSIVE AND
DANGEROUS CLOUD-TO-GROUND LIGHTNING. IN ADDITION...THUNDERSTORMS
TONIGHT WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. LARGE HAIL
IS ALSO POSSIBLE WITH THE STRONGEST STORMS. THE GREATEST THREAT FOR
THUNDERSTORMS WILL BE NORTH OF A LINE FROM ROME...TO ATLANTA...TO
MILLEDGEVILLE...MAINLY THROUGH 6 AM EDT.

.DISCUSSION...
A STRONG UPPER RIDGE CONTINUES TO BUILD NORTHEAST FROM THE MID-
SOUTH INTO THE SOUTHEAST U.S. THIS RIDGE WILL BE CENTERED OVER
ALABAMA BY THURSDAY AND VERY NEAR GEORGIA BY FRIDAY. A WEAK BACKDOOR
COLD LOCATED ALONG THE SOUTH CAROLINA...GEORGIA BORDER WILL
DISSIPATE LATER TODAY. A DISTURBANCE MOVING AROUND THE PERIPHERY OF
THE UPPER RIDGE...COMBINED WITH A HOT...HUMID...AND VERY UNSTABLE
SURFACE AIR MASS HELPED TO GENERATE A CONVECTIVE COMPLEX ACROSS
EASTERN TENNESSEE AND WESTERN NORTH CAROLINA...WHICH HAS PROPAGATED
INTO NORTHEAST GEORGIA EARLY THIS MORNING. SUCH AN ORGANIZED COMPLEX
OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
AND LARGE HAIL.  THIS STORMS WILL ALSO PRODUCE EXCESSIVE
CLOUD-TO-GROUND LIGHTNING.

.OTHER HAZARDS...
HEAT INDICES WILL APPROACH 105 DEGREES ACROSS MUCH OF CENTRAL AND
PARTS OF NORTH GEORGIA THIS AFTERNOON AND AGAIN THURSDAY
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH FRIDAY
AT THIS TIME. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH
TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED AT ANY TIME
ACROSS NORTH CENTRAL AND NORTHEAST GEORGIA COUNTIES THROUGH 6 AM EDT
THIS MORNING.  SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

19

In the hours before

Local storm report, Jun 18, 12:52 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     LEXINGTON               33.87N 83.11W
06/18/2009                   OGLETHORPE         GA   COUNTY OFFICIAL

            SEVERAL TREES AND POWER LINES DOWN ACROSS THE CENTRAL AND
            SOUTHERN PORTION OF OGLETHORPE COUNTY...FROM LEXINGTON TO
            MAXEYS TO STEPHENS AND CRAWFORD.

&&

22
Local storm report, Jun 18, 1:01 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TSTM WND DMG     ATHENS                  33.96N 83.39W
06/18/2009                   CLARKE             GA   COUNTY OFFICIAL

            FEW TREES DOWN IN ATHENS.

&&

22
Local storm report, Jun 18, 1:23 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     MAXEYS                  33.75N 83.17W
06/18/2009                   OGLETHORPE         GA   PUBLIC

            PORTION OF A BARN WAS DESTROYED. THE ENTIRE ROOF WAS
            RIPPED OFF THE BARN. DEBRIS FROM THE BARN WAS SCATTERED
            FOR SEVERAL HUNDRED FEET.

&&

22
Local storm report, Jun 18, 1:30 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     JEFFERSON               34.13N 83.60W
06/18/2009                   JACKSON            GA   COUNTY OFFICIAL

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.

&&

22
Local storm report, Jun 18, 1:36 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             1 WSW GAINESVILLE       34.29N 83.85W
06/18/2009  E0.88 INCH       HALL               GA   PUBLIC

&&

22
Special weather statement, Jun 18, 2:08 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 AM EDT THU JUN 18 2009

GAZ072>074-076-083>086-097-098-180715-
208 AM EDT THU JUN 18 2009

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN TREUTLEN...
LAURENS...JOHNSON...EMANUEL...TWIGGS...WILKINSON...JONES...BALDWIN...
WASHINGTON AND JEFFERSON COUNTIES UNTIL 315 AM EDT...

AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES NORTH OF MOXLEY TO 11 MILES NORTH
OF BROWNS CROSSING...MOVING SOUTH AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TREUTLEN...LAURENS...JOHNSON...EMANUEL...TWIGGS...WILKINSON...
JONES...BALDWIN...WASHINGTON AND JEFFERSON COUNTIES THROUGH 315 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOXLEY...
HARRISON...BROWNS CROSSING...BARTOW...PRINGLE...SCOTTSBORO...
DONOVAN...NEW HOME...WRIGHTSVILLE...WADLEY...PANCRAS...OCONEE...
COOPERS...THREE POINTS AND IVEY. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:12 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union78 min
Jun 17, 10:45 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White60 min
Jun 17, 11:54 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Union51 min
Jun 18, 12:07 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Oconee, Oglethorpe, Taliaferro and 2 more53 min
Jun 18, 12:34 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Dawson, Forsyth, Gwinnett and 6 more56 min
Jun 18, 12:44 AM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more76 min
Jun 18, 1:02 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Fannin, Gilmer, Gordon, Lumpkin and 4 more58 min
Jun 18, 1:08 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Jackson, Madison, Oconee, Oglethorpe and 2 more67 min
Jun 18, 1:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Putnam, Warren and 1 more77 min
Jun 18, 1:22 AM EDTSevere Thunderstorm WarningFFCBarrow, Dawson, Forsyth, Fulton, Gwinnett, Hall and 5 more98 min
Jun 18, 3:03 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs57 min
Jun 18, 5:37 PM EDTSevere Thunderstorm WarningFFCBibb, Monroe38 min
Jun 18, 5:53 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington52 min
Jun 18, 6:44 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens46 min
Jun 18, 7:05 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski40 min
Jun 18, 7:26 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen34 min
Jun 18, 7:33 PM EDTSevere Thunderstorm WarningFFCWilkinson27 min
Jun 18, 7:37 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen, Wheeler38 min
Jun 18, 7:41 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler64 min
Jun 18, 7:41 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.